Brunel University Research Archive (BURA) >
University >
Publications >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/6065

Title: Positivity-preserving H∞ model reduction for positive systems
Authors: Li, P
Lam, J
Wang, Z
Date, P
Keywords: H∞ performance
Iterative algorithm
Linear matrix inequality
Model reduction
Positive systems
Publication Date: 2011
Publisher: Elsevier
Citation: AutomaticaIterative algorithm, 47(7): 1504 - 1511, Jul 2011
Abstract: This paper is concerned with the model reduction of positive systems. For a given stable positive system, our attention is focused on the construction of a reduced-order model in such a way that the positivity of the original system is preserved and the error system is stable with a prescribed H∞ performance. Based upon a system augmentation approach, a novel characterization on the stability with H∞ performance of the error system is first obtained in terms of linear matrix inequality (LMI). Then, a necessary and sufficient condition for the existence of a desired reduced-order model is derived accordingly. Furthermore, iterative LMI approaches with primal and dual forms are developed to solve the positivity-preserving H∞ model reduction problem. Finally, a compartmental network is provided to show the effectiveness of the proposed techniques.
Description: This is the post-print version of the Article - Copyright @ 2011 Elevier
Sponsorship: The work was partially supported by GRF HKU 7137/09E.
URI: http://www.sciencedirect.com/science/article/pii/S0005109811001336
http://bura.brunel.ac.uk/handle/2438/6065
DOI: http://dx.doi.org/10.1016/j.automatica.2011.02.032
ISSN: 0005-1098
Appears in Collections:Publications
Computer Science
Dept of Computer Science Research Papers

Files in This Item:

File Description SizeFormat
Fulltext.pdf280.42 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.